My anxiety is worse on this medication - I shake all day and feel really strange. I can't focus on anything. I take 50 mg in the morning. Any suggestions? Thanks.
Anytime your medication makes you feel worse than before you started taking it, I'd suggest talking to the prescriber about that medication. I would DEFINITELY talk with him/her since the Pristiq is making you feel shakey and more anxious. Remember, medication is sometimes a "crap shoot"; what works well for some may not work for others OR, even worse, may have adverse effects. Hope this helps.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2011 • 4 answers
I have been taking Pristiq exteded release for about 3 weeks. I also take xanax 3 times a day. I am?
Posted 20 Sep 2012 • 3 answers
Posted 24 Mar 2014 • 2 answers
Posted 15 Feb 2016 • 1 answer
Posted 1 Sep 2016 • 4 answers